# SDR HEEA0014539

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: DK44939
- Condition: Faulty
- Location: Oil Pressure Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE NR 2 NEEDLE PEGS OUT WHEN POWER APPLIED.
